My heart beats 200bmp and more while exercising (joggin) is that normal? Is there any negative effect?

Arrhythmia. A heartbeat in an 18 y/o should not be 200 beats per minute whether you are at rest or exercising. If you really believe your heart rate is that fast you should see a doctor for evaluation.

Related Questions

I've been prescribed topamax (topiramate) and I'm terrified to try it bc I've heard bad side effects. Will it effect my irregular heart beat?

Consult needed! Does the Dr know of your heart Hx? You need to be very clear about this and seek safer alternatives - they exist. Find a 2nd source if they seem unconcerned. You're right to be very careful. I'll try to refer you to a neurologist here. We have several good ones. Try Dr Saghafi - Ill look for other names if possible. You look near you! Read more...

Always aware of heart beat, have panic attacks and anxious, scared to take pills due to side effects. Had ecgs, echos etc. Asthma so can't take beta-b'?

Can take BB. Beta blockers may be the best choice since the other available medications options can lead to physical dependance. A trial of cardioselective beta blockers should be okay in an asthmatic. Non-medicinal therapies such as exercise, yoga, meditation, etc. Should be tried first. Read more...
Anxiety. You may be benefited by meditation or similar therapy. Beta blockers can sometimes be given to asthma patients without causing reactive airways to get worse. Read more...

How likely are irregular heart beats and increased anxiety from taking lexapro (escitalopram)? I'm very anxious/depressed I need it but scared of those side effects

Side effects. Discuss with your doctor. Those are not prominent effects but can happen. Read more...
Try it. Koala, if your anxiety and depression symptoms are very severe, you need treatment. Many times anxious patients are afraid to take medications because of the side effects. Work with your doctor to develop a plan to slowly titrate the dose up so that your side effects will be minimal. Best wishes, pamela svendsen, md. Read more...

Can mirtazapine (remeron) give you side effects that can actually trigger a panic attack? Ex: skipped heart beats, shakiness and feeling weak? : (

No. Early in the treatment of anxiety patients may feel increased anxiety as their body is getting used to the new medication. Try to stay the course and after a period of weeks and regular used of the new med the good benefits will come. Read more...

Should I be really scared/worried of azithromycin side effects? I don't have a heart disease but I got chest infection wich gave me fast heart beat

Side effect. If you look at the incidence of the side effect in regularly healthy people the cardiac side effect is still rare.. The benefit outweighs the risk. The side effects are more in people taking cardiac medicines with which it interacts. So as long as indicated, the use of Azithromycin will remain in our armamentarium. Read more...